Accutane question

Discussion in 'Men's Health Forum' started by Safety First, Sep 11, 2019.

  1. Safety First

    Safety First Member

    Will cycling steroids cause a full acne relapse even after a full course of accutane?
     
  2. Safety First

    Safety First Member

  3. Eman

    Eman Member

    It depends. You can have a "relapse" of acne without steroids being involved. Some people never get acne again with or without steroids. This can sometimes mean that the original course of accutane wasn't ran until cumulative dose was reached... Or they stopped at the low end and needed the high end. Sometimes two courses are needed.

    Personally, I still get sorta breakouts from time to time after accutane but nothing bad at all. Depends mostly on stress or if my hormone levels are really fluctuating.
     
    Safety First likes this.
  4. Safety First

    Safety First Member

    I really appreciate the advice. Thank you so much Eman. I started accutane yesterday evening.
     
  5. Eman

    Eman Member

    Invest in chapstick. Cetaphil is also a good lotion brand, they make a moisturizing cleanser that is helpful for hands and washing your face in the AM. Seemed to help me from drying out too much...

    Unfortunately, I developed eczema on my hands during and post accutane use... It has never faded away and I believe the accutane was the culprit. It was worth it but still, definitely best to be as proactive and you can.

    Good luck!
     
    Safety First likes this.
  6. Safety First

    Safety First Member

    Thanks! This is all good information.